MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HBSAG CONFIRMATORY ASSAY

ABBOTT LABORATORIES ABBOTT PRISM HBSAG CONFIRMATORY ASSAY
Catalog Number 06E51-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No customer returns were available.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Manufacturing documentation was reviewed and no contributing factors to the complaint could be identified.Field data was reviewed regarding reactive rates for the likely cause lot.The rates were within package insert specifications.Based on the available information, no product deficiency was identified.
 
Event or Problem Description
The customer observed false reactive prism (b)(6) confirmatory results for 1 sample.The sample tested negative with nat testing.No impact to patient management was reported.The following data was provided: (b)(6) 2020, sid (b)(6), (b)(6) results = 6.97, 6.80, 6.91 s/co (reactive).(b)(6) results = 0.04, 0.04, 0.04 s/co (reactive).(b)(6) confirmatory: confirmed positive.

Brand Name
ABBOTT PRISM HBSAG CONFIRMATORY ASSAY
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9940709
Report Number1415939-2020-00032
Device Sequence Number2968874
Product Code KSJ
UDI-Device Identifier00380740062972
UDI-Public00380740062972
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2020
Device Catalogue Number06E51-68
Device Lot Number07001M700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1